Get your Health question answered in 3 easy steps

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Tested for widal after the treatment of typhoid. Is this normal?

Answered by
Dr.
Dr. Das Arindam

General & Family Physician

Practicing since :2008

Answered : 1416 Questions

default
Posted on Mon, 4 Feb 2013 in Infections
Question: After almost 5 & Half months of typhoid my Serum Widal Report is S.Typr "O" 1:60 & S.Typhi "H" is 1:120 . Is it normal
doctor
Answered by Dr. Das Arindam 1 hour later
Hello,

Thank you for posting a query.

Look, levels of antibodies to salmonella typhi O and H antigens are detected by this widal test.

As you have had the typhoid infection 5 and half months ago, then titre of O antibodies more than 1:120 should be considered as significant. And titre of H more than 1:160 should be considered as significant.

According to this, your report shows lower titre value of O and H. So, there is no relapse or activation of the chronic disease.

So, it is negative for active disease condition.

Do not worry. But you should consult with your treating doctor for clinical correlation.

Hope, this information suffices. Let me know, if you have any more question.

Regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Das Arindam 20 minutes later
When Ever in get some sick doctor gives me Tab Cefio 200 Course 2 Tablets per day for 5 Days & he told me not worry anything about the report & I have the problem of eating infection & Report of typhoid wii come positive upto 6 Months. He had also vaccinated me before 3 Months 1 Time in last 5 Months. As a prevention i am avoiding cold Drinks , Icecream , Cold Water & Anything spicy. Also i am drinking lots of water per day
doctor
Answered by Dr. Das Arindam 40 minutes later
Hello,

Thank you for writing back.

Look, i think you do not need antibiotics everytime you are sick.

You need to take multivitamin and micronutrients containing drug to boost up your immunity. You can take some fresh fruits also.

Beside this, you should take pantoprazole group of drug. An enzyme solution should also be taken.

Do a liver function test to exclude any other possibilities.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Das Arindam 7 minutes later
My liver Function Report is Serum Billirubin Total 0.70 MG + Direct 0.5 Mg + Indirect 0.2 Mg & SGPT is 41 IU/L & S.Alkaline Phosphatase is 162 & Haemoglobim 13.9 & WBc 7700 & Platelets Count 0000. To increase immunity doctor has given me Cap Mashyne 1000 from last 3 Months in morning after breakfast & Cap SuperActive in evening daily from last 3 Months.
doctor
Answered by Dr. Das Arindam 10 minutes later
Hello,
Thank you for writing back.

Your reports are not indicative of any particular disease.

You should continue to take the medicines you are taking. Consult with your treating doctor about my suggestions.

Hope you have your answers.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Procedures
Lab Tests ,  

Recent questions on  Pantoprazole

doctor1 MD

My father has chronic pancreatitis .. He has been c/o severe burning in esophagus/throat for 3months now and now starting to lose his hair during this time ... He has tried protonix, Prilosec, egd done with noted white patches which they thought was thrush but was not ... He can t get any relief ... Any ideas???

doctor1 MD

I am 28, fem. I have been having stomach problems for years now, every day I am in pain with my stomach, throwing up, nausea, pain, I have had ultrasounds done and CT scand but all the doctors say is Im fine but I know something is not right. I habe tried everything from protonix, overthe counter acid reducers, changing my diet, not eating, and tums/rolaids but nothing seems to help.

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... Hi Doctor, I been suffering from acid reflux for a while now. When I lay down it feels like my chest is heavy and having trouble breathing and sometimes my heart beeps fast. I have been to the ER and they prescribed me pantoprazole for acid reflux. Up under my stomach I been having sharp pain. My bowel movement been having white slimy stringy stuff in it kinda often. Doctor can you please tell me what's wrong with me and what I should do for it?

doctor1 MD

hai i am 24 years old boy. since last 4 months after taking any food i have to go to toilet for stool within half an houe and because of that i feel very weak but my weight is constant further there is continuous farting also i am taking right now norfloxacin and pantoprazole and farting problem is arrested but stool problem is still there

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I am suffering from pemphigus vulgaris . Currently taking mmf 500mg and steriod 2.5 alternate days. My lesions are not healing up if my doctor puts me in taxim for 5 days it starts healing very fast. Wanted to know if there is any antibiotic which...